# SDR REXA00006

- Difficulty date: July 27, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N8412F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7412
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 601R751133
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL270, CREW RECEIVED A NR 2 HYDRAULIC HI TEMP CAUTION ON EICAS.  SECONDARY INDICATIONS ON THE SYNOPTIC PAGE REVEALED NR 2 SYSTEM PRESSURE WAS A 3600 PSI AND THE TEMPERATURE OF THE NR 2 ENGINE DRIVEN HYDRAULIC PUMP WAS RAPIDLY CLIMBING.  RETARDING THE NR 2 ENGINE POWER LEVER DECREASED THE TEMPERATURE AND PRESSURE.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED AT THE NEAREST SUITABLE AIRPORT WITHOUT FURTHER INCIDENT.  THE NR 2 ENGINE DRIVEN HYDRAULIC PUMP WAS REMOVED AND REPLACED.  AN OPERATIONAL CHECK OF THE NR 2 SYSTEM WAS PERFORMED WITH NO FURTHER DEFECTS NOTED.  (M)
